Ongoing Pain

My AVM is 95% gone from the proton beam therapy that I had done in 2009. When all of my problems started my first symptom was facial pain which continued through and after the treatment. It has spread from my face to my neck, down my left arm and now I'm having tingling, burning, muscle weakness in my legs and feet. Basically most of my body. Has anyone esle experienced anything like this. My neurologist ran a gamet of blood tests and I go back on December 7th. I've talked to them through the entire treatment about this and everytime they would answer the same, "we've never heard of something like this with an AVM. My argument the entire three years has been that maybe it's not from the AVM at all. Anyway, they are finally paying attention to it now for some reason. I just want to be off of drugs, pain free and back to normal life and activity.

Hope you get both answers about what is causing these symptoms AND relief from them.

Take care,
Debbie